# SDR AALA202110042965

- Difficulty date: October 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N328RR
- Make and model: Boeing 737-8
- Aircraft serial: 44457
- Aircraft time: 3,291 hours, 1,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT ROWS 19-25. SECURED WIRING CONNECTOR AT SEAT 18ABC IAW AMM 33-51-06, OPS CHECK GOOD.
